# SDR ABXA010704

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 52,909 hours, 57,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS FLICKER OCCASIONALLY DURING TAKEOFF ROLL AND LANDING ROLLOUT.  FOUND THE CAPTAIN'S SIDE LAMP LOOSE.  ADJUSTED/CLEANED THE CONTACTS AND REPLACED LAMPS.
